# SDR C2XA09IA203

- Difficulty date: August 13, 2009
- Submitted: August 18, 2009
- Operation: Air carrier
- Aircraft: N13979
- Make and model: Emb EMB-145LR
- Aircraft serial: 145181
- Aircraft time: 23,539 hours, 17,467 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 7287503517
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

IAH - DURING MAINTENANCE INSPECTION, A BURNING SMELL WAS NOTICED AT ROW 7A.  MAINTENANCE INSPECTED AND PLACED THE LIGHT ON MEL 33-20-00/1, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  MAINTENANCE REMOVED AND REPLACED THE CABIN SIDEWALL LIGHT ASSEMBLY AT ROW 7A. OPERATIONAL CHECKS WERE GOOD. REMOVED FROM MEL.
